# SDR SWAA2021070281174

- Difficulty date: June 8, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STA 312+9 STR 23L WL 167 ATTACHING INTERCOSTAL ANGLE CORRODED AROUND FASTENERS FWD AND AFT SIDE.   REMOVED CORROSION ATTACH INTERCOSTAL ANGLE AND CHECK WITH 10X MAGNIFYING GLASS IAW SRM 51-10-02-0G-0 ITEM15.  REMOVED 3EA FASTENERS TO ACCESS REPAIR AREA IAW SRM 51-40-02-0G-0; [03] VERIFIED STEPS 1 AND 2 ARE COMPLETE.  ORIGINAL .063'; REMAINING .047'; LOSS .016'. MEASURED IAW NDT PART 4 51-00-00 PROCEDURE 2.  EVALUATED ALLOWABLE LIMITS ORIG.'T' .063 REMAINING .047 LOSS..016,  FOUND OUT OF LIMITS IAW SRM 53-10-15-1A-1 FIG 108.   REMOVED DAMAGE INTERCOSTAL ANGLE IAW SRM 51-40-02-0G-0.    LOCATE AND DRILL IAW DWG 141A8240 SH 11 REV D.   REMOVED AND REPLACED INTERCOSTAL ANGLE IAW DWG 141A8240 SH 11 REV D.
